Alert archive / Indiana / Winter Storm Warnings in 2022
Winter Storm Warning 2, NWS Indianapolis, IN
NWS Indianapolis, IN issued this winter storm warning at Feb 17, 2022, 2:53 AM EST for Carroll County, Tippecanoe County, Warren County, Indiana. It took effect at Feb 17, 2022, 12:00 PM EST. It was in force for 12 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 17, 2022, 2:53 AM EST (07:53 UTC)
- In effect from
- Feb 17, 2022, 12:00 PM EST
- Expired
- Feb 18, 2022, 12:00 AM EST
- In force
- 12 hr
- Issued by
- NWS Indianapolis, IN
Counties Carroll County, IN, Tippecanoe County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 99 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 17, 10:38 PM EST | SNOW 3 | 1 Nw West Lafayette, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 478 m²/s²
- 0-3 km storm-relative helicity
- 485 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
453 WWUS43 KIND 170753 WSWIND URGENT - WINTER WEATHER MESSAGE National Weather Service Indianapolis IN 253 AM EST Thu Feb 17 2022 INZ021-028-029-171600- /O.UPG.KIND.WW.Y.0004.220217T1700Z-220218T0500Z/ /O.NEW.KIND.WS.W.0002.220217T1700Z-220218T0500Z/ Carroll-Warren-Tippecanoe- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, and West Lafayette 253 AM EST Thu Feb 17 2022 ...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT EST TONIGHT... * WHAT...Heavy mixed precipitation expected. Total snow accumulations of 3 to 6 inches and ice accumulations of around one tenth of an inch. Winds gusting as high as 35 mph. * WHERE...Carroll, Warren and Tippecanoe Counties. * WHEN...From noon today to midnight EST tonight. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for Indiana can be obtained by calling 1 800 2 6 1 7 6 2 3 && $$ INZ030-031-035-036-043-044-171600- /O.CON.KIND.WW.Y.0004.220217T1700Z-220218T0500Z/ Clinton-Howard-Fountain-Montgomery-Vermillion-Parke- Including the cities of Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Clinton, Fairview Park, Rockville, Montezuma, and Rosedale 253 AM EST Thu Feb 17 2022 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT EST TONIGHT... * WHAT...Mixed precipitation expected. Total snow accumulations of 1 to 3 inches and ice accumulations of around one tenth of an inch. Winds gusting as high as 35 mph. * WHERE...Portions of central and west central Indiana. * WHEN...From noon today to midnight EST tonight. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Indiana can be obtained by calling 1 800 2 6 1 7 6 2 3 && $$ For more information from the National Weather Service visit http://weather.gov/ind
4 follow-up statements
449 WWUS43 KIND 171504 WSWIND URGENT - WINTER WEATHER MESSAGE National Weather Service Indianapolis IN 1004 AM EST Thu Feb 17 2022 INZ021-028-029-172315- /O.CON.KIND.WS.W.0002.220217T1700Z-220218T0500Z/ Carroll-Warren-Tippecanoe- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, and West Lafayette 1004 AM EST Thu Feb 17 2022 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Heavy mixed precipitation expected. Total snow accumulations of 3 to 6 inches and ice accumulations of up to one tenth of an inch. Winds gusting as high as 40 mph. * WHERE...Tippecanoe, Warren and Carroll Counties. * WHEN...Until midnight EST tonight. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for Indiana can be obtained by calling 1 800 2 6 1 7 6 2 3 && $$ INZ030-031-035-036-043-044-172315- /O.CON.KIND.WW.Y.0004.220217T1700Z-220218T0500Z/ Clinton-Howard-Fountain-Montgomery-Vermillion-Parke- Including the cities of Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Clinton, Fairview Park, Rockville, Montezuma, and Rosedale 1004 AM EST Thu Feb 17 2022 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Mixed precipitation expected. Total snow accumulations of 1 to 3 inches and ice accumulations of around one tenth of an inch. Winds gusting as high as 40 mph. * WHERE...Portions of central and west central Indiana. * WHEN...Until midnight EST tonight. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Indiana can be obtained by calling 1 800 2 6 1 7 6 2 3 && $$ For more information from the National Weather Service visit http://weather.gov/ind
049 WWUS43 KIND 171945 WSWIND URGENT - WINTER WEATHER MESSAGE National Weather Service Indianapolis IN 245 PM EST Thu Feb 17 2022 INZ021-028-029-180345- /O.CON.KIND.WS.W.0002.000000T0000Z-220218T0500Z/ Carroll-Warren-Tippecanoe- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, and West Lafayette 245 PM EST Thu Feb 17 2022 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Heavy mixed precipitation. Additional snow accumulations of 2 to 5 inches and ice accumulations of up to one tenth of an inch. Winds gusting as high as 40 mph. * WHERE...Tippecanoe, Warren and Carroll Counties. * WHEN...Until midnight EST tonight. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for Indiana can be obtained by calling 1 800 2 6 1 7 6 2 3 && $$ INZ037>042-045>049-051-052-180345- /O.EXA.KIND.WW.Y.0004.000000T0000Z-220218T0500Z/ Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Putnam-Hendricks- Marion-Hancock-Henry-Vigo-Clay- Including the cities of Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, and Brazil 245 PM EST Thu Feb 17 2022 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Mixed precipitation and flash freezing concerns of standing water on roads...bridges and overpasses later this evening. Snow accumulations of up to one inch and ice accumulations of up to one tenth of an inch. Winds gusting as high as 40 mph. * WHERE...Portions of central, east central and west central Indiana. * WHEN...Until midnight EST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Indiana can be obtained by calling 1 800 2 6 1 7 6 2 3 && $$ INZ030-031-035-036-043-044-180345- /O.CON.KIND.WW.Y.0004.000000T0000Z-220218T0500Z/ Clinton-Howard-Fountain-Montgomery-Vermillion-Parke- Including the cities of Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Clinton, Fairview Park, Rockville, Montezuma, and Rosedale 245 PM EST Thu Feb 17 2022 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Mixed precipitation. Snow accumulations of 1 to 3 inches and ice accumulations of up to one tenth of an inch. Winds gusting as high as 40 mph. * WHERE...Portions of central and west central Indiana. * WHEN...Until midnight EST tonight. * IMPACTS...Plan on slippery road conditions. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Indiana can be obtained by calling 1 800 2 6 1 7 6 2 3 && $$ For more information from the National Weather Service visit http://weather.gov/ind
975 WWUS43 KIND 180236 WSWIND URGENT - WINTER WEATHER MESSAGE National Weather Service Indianapolis IN 936 PM EST Thu Feb 17 2022 INZ021-028-029-180500- /O.CON.KIND.WS.W.0002.000000T0000Z-220218T0500Z/ Carroll-Warren-Tippecanoe- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, and West Lafayette 936 PM EST Thu Feb 17 2022 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Heavy snow. Additional snow accumulations of up to two inches. Winds gusting as high as 35 mph. * WHERE...Tippecanoe, Warren and Carroll Counties. * WHEN...Until midnight EST tonight. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for Indiana can be obtained by calling 1 800 2 6 1 7 6 2 3 && $$ INZ030-031-035>049-051-052-180500- /O.CON.KIND.WW.Y.0004.000000T0000Z-220218T0500Z/ Clinton-Howard-Fountain-Montgomery-Boone-Tipton-Hamilton-Madison- Delaware-Randolph-Vermillion-Parke-Putnam-Hendricks-Marion- Hancock-Henry-Vigo-Clay- Including the cities of Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, and Brazil 936 PM EST Thu Feb 17 2022 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WHAT...Light snow and flash freezing concerns of standing water on roads, bridges, and overpasses. Additional snow accumulations of up to one inch. Winds gusting as high as 35 mph. * WHERE...Portions of central, east central and west central Indiana. * WHEN...Until midnight EST tonight. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Indiana can be obtained by calling 1 800 2 6 1 7 6 2 3 && $$ For more information from the National Weather Service visit http://weather.gov/ind
891 WWUS43 KIND 180456 WSWIND URGENT - WINTER WEATHER MESSAGE National Weather Service Indianapolis IN 1156 PM EST Thu Feb 17 2022 INZ021-028-029-180600- /O.EXP.KIND.WS.W.0002.000000T0000Z-220218T0500Z/ Carroll-Warren-Tippecanoe- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, and West Lafayette 1156 PM EST Thu Feb 17 2022 ...WINTER STORM WARNING WILL EXPIRE AT MIDNIGHT EST TONIGHT... Snow has ended but slick roads will continue overnight into Friday morning. $$ INZ030-031-035>049-051-052-180600- /O.EXP.KIND.WW.Y.0004.000000T0000Z-220218T0500Z/ Clinton-Howard-Fountain-Montgomery-Boone-Tipton-Hamilton-Madison- Delaware-Randolph-Vermillion-Parke-Putnam-Hendricks-Marion- Hancock-Henry-Vigo-Clay- Including the cities of Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, and Brazil 1156 PM EST Thu Feb 17 2022 ...WINTER WEATHER ADVISORY WILL EXPIRE AT MIDNIGHT EST TONIGHT... Snow has ended but slick roads will continue overnight into Friday morning.. $$ For more information from the National Weather Service visit http://weather.gov/ind
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this winter storm warning went out at Feb 16, 11:30 PM EST, 3 hours 23 minutes earlier.
Area forecast discussion, Feb 16, 11:30 PM EST, 3 hours 23 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1130 PM EST Wed Feb 16 2022 ...Updated Aviation Discussion... .Forecast Update... Issued at 959 PM EST Wed Feb 16 2022 Forecast is in decent shape this evening. Moisture continues to flow into the area along a low level jet. Precipitable water on the 00Z sounding at Lincoln, IL is well above normal (2 standard deviations) for this time of year, and values should continue to go up with the strong flow from the Gulf of Mexico. The arrival of forcing with the system has brought showers to the northwest forecast area with isolated showers near Indy. Have upped PoPs where necessary for the remainder of the evening hours. Coverage will continue to go up as forcing ramps up overnight. Previous forecast had this trend covered well so just tweaked as needed. Thanks to clouds and southerly winds, temperatures remain up. Bumped up current readings as needed and slowed the fall until later in the night. Rain will help cool temperatures, but the main push of the colder air will not arrive until late tonight in the northwest. Wind gusts disappeared for a while earlier this evening, but they are coming back. This trend will continue, and when showers become more widespread they could bring down some higher gusts (over 30kt) as well. Flooding is already becoming a concern for parts of the northern forecast area thanks to snow melt and some lingering ice causing issues. Will continue to monitor closely and issue additional products as needed. && .Short Term...(This evening through Thursday night) Issued at 235 PM EST Wed Feb 16 2022 ...STRONG WINDS THROUGH 7 PM WITH HEAVY RAIN AFTERWARDS... ...RAIN TO TRANSITION TO SNOW TOMORROW AFTERNOON... Rest of Today and Tonight. The strongest wind gusts of the afternoon have likely already occurred or will occur within the next 2 hours as the best boundary layer momentum transfer is coming to an end with the loss of the stronger low level lapse rates as diurnal heating winds down. Expect that frequent gusts of 25-35 kts will continue through 6 PM with the occasional wind gusts to 40kts. A few light rain showers are possible through the rest of the afternoon hours associated with an initial push of moisture ahead of the frontal passage tomorrow morning/early afternoon. Thursday and Thursday Night. Synoptically, a broad upper level trough will move through the Midwest over the next 36 hours with strong moisture advection from the Gulf of Mexico saturating the full depth of the lower troposphere. A surface cold front associated with the trough will move into central Indiana tomorrow morning and looks to either exit or nearly exit the far southeastern counties by the early afternoon hours tomorrow. 850mb moisture transfer vectors show an unimpeded stream of strong moisture advection with the moisture then lifting as it passes over the front causing widespread areas of precipitation. The heaviest rain looks to fall across the southern counties associated with convection along the front with a longer duration of moderate rain north of the front. With the surface front currently expected to generally be fully passed through the area by the early afternoon, think that the severe weather threat will be limited to those far southern counties, but with 0-6km shear nearly 100kts and 0-1km helicity values approaching 600m^s/s^s, even with the very marginal instability strong to severe storms will be possible especially if the front takes longer than expected to pass through the area. Strong winds will be another secondary concern tomorrow with model soundings showing efficient boundary layer mixing up to 850mb during the evening hours where a 45kt LLJ will be in place. Precipitation across the area may also help to pull down the stronger winds, but think that the frequency of the stronger winds will be less than expected today which keeps a Wind Advisory from being warranted. Another aspect of hazardous weather will arrive during the early afternoon hours tomorrow as the rain transitions to snow. Current thoughts are that the CAA begins shortly after the frontal passage at LAF tomorrow morning with sub-freezing surface temperatures arriving at Lafayette by the late morning and a gradual transition from rain to freezing rain/sleet and finally snow by the late afternoon. Precip intensity will gradually be winding down towards as the transition occurs with a dry slot moving in, so don't expect significant impacts until later in the evening as temperatures rapidly fall and the liquid on the ground freezes. A second round of light precipitation after 7 PM will likely be all snow across the area and may allow for a brief period of enhanced snow which combined with the earlier snow will lead to isolated amounts of 3-4 inches across the northwest corner of the forecast area. Have elected to go with a Winter Weather Advisory for those locations. Points to the southeast of the Winter Weather Advisory will also see light snow and ice accumulations, but the majority of the impacts will be after the evening rush hour with light snow/ice amounts. Lows will fall to near 10 in the northwestern counties where light snow accumulations are expected with high teens to low 20s further southeast where the accumulations will be little to none. && .Long Term...(Friday through Wednesday) Issued at 235 PM EST Wed Feb 16 2022 Post-frontal cold advection will hold temperatures below normal Friday, followed by a renewed surge of cold advection Saturday that is driven by an amplifying shortwave trough passing along the Canadian border. Forcing and moisture combination will be insufficient for measurable precipitation with the Friday night/Saturday wave. Midlevel heights will rise quickly late Saturday into Sunday resulting in a significant warm-up Sunday and Monday preceding the next wave. Deep troughing will evolve in the west by Monday and a lead shortwave trough will eject northeastward providing a period of forcing/ascent across our area Monday night into Tuesday. The initial warm advection isentropic ascent regime will bring the most widespread rain during that period, followed by what appears to be a prolonged period of strong southwesterly flow and western troughing. Medium range deterministic and ensemble model guidance diverges some on timing and placement of individual shortwave troughs embedded and resultant waves of precipitation. Also, a fairly sharp baroclinic zone may be present across the region with significant temperature variances on either side. For these reasons, the mid-late week time period next week appears to have near to just below average predictability. The most obvious weather impact would be additional rainfall which would exacerbate any ongoing river flooding. Ensemble mean now has QPF maxima south of the Ohio River, and amounts around one to two inches across far southern Indiana tapering to around an inch or less near the I-70 corridor. The GFS/GEFS camp is wetter than the ECMWF/EPS camp at the moment. Forecast refinements can be expected as confidence increases. && .Aviation...(06Z TAF Issuance) Issued at 1129 PM EST Wed Feb 16 2022 IMPACTS: * Low level wind shear tonight. * Wind gusts at times to around 30kt. * Wind shift to north on Thursday. * Deteriorating conditions tonight into MVFR with rain. * IFR and worse conditions on Thursday with rain becoming a wintry mix then snow. DISCUSSION: Potent storm system will bring rain and deteriorating conditions tonight. Isolated thunder is possible, but odds are too low to include in TAFs. As a cold front moves through from northwest to southeast on Thursday, winds will shift to northerly and gusts near 30kt are possible. Precipitation will change first to a wintry mix then to snow, earliest at KLAF and later in the day at KIND/KBMG. Poor flying conditions will continue through Thursday. && .IND WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday evening for INZ021-028>031-035>049- 051>057-060>065-067>072. Winter Weather Advisory from noon Thursday to midnight EST Thursday night for INZ021-028>031-035-036-043-044. && Update...50 Short Term...White Long Term...BRB Aviation...50
Hazardous weather outlook, Feb 16, 6:53 PM EST, 8 hours before
Hazardous Weather Outlook National Weather Service Indianapolis IN 653 PM EST Wed Feb 16 2022 INZ037-039>042-045>049-051>057-060>065-067>072-180000- Boone-Hamilton-Madison-Delaware-Randolph-Putnam-Hendricks-Marion- Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Sullivan- Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence- Jackson-Jennings- Including the cities of Lebanon, Zionsville, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 653 PM EST Wed Feb 16 2022 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Periods of heavy rainfall will be possible tonight. Isolated thunderstorms are possible overnight. Lightning along with heavy rain are the main hazards from storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Periods of heavy rainfall expected Thursday with widespread amounts of two inches or greater, which may produce minor to moderate flooding of low lying areas and area waterways. Isolated thunderstorms expected with a few strong to severe thunderstorms possible. Damaging winds and lightning are the primary hazards. Outside of thunderstorms, winds could gust to 40 mph. A wintry mix of precipitation will be possible late Thursday afternoon into Thursday evening with minor snow and ice accumulations possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ021-028>031-035-036-038-043-044-180000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Tipton- Vermillion-Parke- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Tipton, Clinton, Fairview Park, Rockville, Montezuma, and Rosedale 653 PM EST Wed Feb 16 2022 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Periods of heavy rainfall will be possible tonight. Isolated thunderstorms are possible overnight. Lightning along with heavy rain are the main hazards from storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Periods of heavy rainfall expected Thursday with widespread amounts of two inches or greater, which may produce minor to moderate flooding of low lying areas and area waterways. Isolated thunderstorms expected. Outside of thunderstorms, winds could gust to 40 mph. Mixed precipitation is expected Thursday afternoon into Thursday evening with snow accumulations up to 3 inches and ice accumulations up to a tenth of an inch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 7:36 PM EST | Areal Flood Advisory | IND | Tippecanoe, Warren | 3 hr |
| Feb 16, 8:21 PM EST | River Flood Warning | IND | Delaware, Randolph | 21 days |
| Feb 16, 10:16 PM EST | Areal Flood Warning | IND | Tippecanoe, Warren | 11 hr |
| Feb 17, 7:04 AM EST | Areal Flood Warning | IND | Boone, Clinton, Delaware, Hamilton, Hancock, Henry and 4 more | 27 hr |
| Feb 17, 7:45 AM EST | Areal Flood Warning | IND | Carroll, Clay, Fountain, Montgomery, Parke, Putnam and 4 more | 26 hr |
| Feb 17, 7:47 AM EST | River Flood Warning | IND | Carroll, Tippecanoe, White | 29 hr |
| Feb 17, 7:48 AM EST | Areal Flood Warning | IND | Bartholomew, Brown, Daviess, Decatur, Greene, Jackson and 7 more | 26 hr |
| Feb 17, 7:52 AM EST | Areal Flood Warning | IND | Hendricks, Johnson, Marion, Morgan, Rush, Shelby | 26 hr |
| Feb 17, 8:21 AM EST | River Flood Warning | IND | Clay, Greene | 56 hr |
| Feb 17, 8:21 AM EST | River Flood Warning | IND | Boone, Marion | 14 hr |
| Feb 17, 8:21 AM EST | River Flood Warning | IND | Hamilton, Madison | 60 hr |
| Feb 17, 8:21 AM EST | River Flood Warning | IND | Delaware, Madison | 41 hr |
| Feb 17, 8:21 AM EST | River Flood Warning | IND | Hamilton, Marion | 71 hr |
| Feb 17, 8:21 AM EST | River Flood Warning | IND | Marion, Morgan | 3 days |
| Feb 17, 8:21 AM EST | River Flood Warning | IND | Marion, Morgan | 3 days |
| Feb 17, 8:21 AM EST | River Flood Warning | IND | Daviess, Greene, Knox | 11 days |
| Feb 17, 8:21 AM EST | River Flood Warning | IND | Monroe, Morgan, Owen | 5 days |
| Feb 17, 8:21 AM EST | River Flood Warning | IND | Monroe, Morgan, Owen | 5 days |
| Feb 17, 8:21 AM EST | River Flood Warning | IND | Daviess, Greene, Knox | 10 days |
| Feb 17, 8:21 AM EST | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 28 days |
| Feb 17, 8:21 AM EST | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 12 days |
| Feb 17, 8:21 AM EST | River Flood Warning | IND | Greene, Monroe, Owen | 9 days |
| Feb 17, 11:14 AM EST | River Flood Warning | IND | Jackson, Lawrence, Washington | 10 days |
| Feb 17, 11:14 AM EST | River Flood Warning | IND | Shelby | 47 hr |
| Feb 17, 11:14 AM EST | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 4 days |
| Feb 17, 11:14 AM EST | River Flood Warning | IND | Knox | 27 days |
| Feb 17, 11:14 AM EST | River Flood Warning | IND | Gibson, Knox | 21 days |
| Feb 17, 11:14 AM EST | River Flood Warning | IND | Bartholomew | 58 hr |
| Feb 17, 11:14 AM EST | River Flood Warning | IND | Bartholomew, Jackson | 3 days |
| Feb 17, 11:14 AM EST | River Flood Warning | IND | Gibson, Knox, Posey | 29 days |
Nearby
Winter Storm Warnings in Indiana, 2022Every winter storm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.